Some properties of the Tukey $g$ and $h$ family of distributions

Martinez, Jorge, Iglewicz, Boris . Communications in Statistics: Theory and Methods 1984. 13 :353-369

Locate this article in:

Bibtex

@article{CIS-55547,
  Author = {Martinez, Jorge and Iglewicz, Boris},
  Title = {Some properties of the Tukey $g$ and $h$ family of distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {13},
  Year = {1984},
  Pages = {353--369},
  Keywords = {Moment, Transformation, Pearson system, Shape}
}

Similar articles